# SDR SWAA2021092708611

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 - BS907 RBL21 WL171. ; / ; [15] INSTALLED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 887 - BS 947 RBL 21; WL 171 IAW SRM 51-40-02 AND DWG 147A7500; ID:003 AND REV:B.; [16] VERIFIED CORRECTIVE ACTION 15.; [17] TASK IS COMPLETE.
